# SDR SWAA2023101108887

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 63,216 hours, 37,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR OUTSIDE EMERGENCY LIGHT IS INOP.<[01] RELAMPED FWD SERVICE DOOR SLIDE EMERGENCY LIGHT IAW AMM 33-51-04. OPS CK GOOD.
